# SDR AALA20070903

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 285T00967
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T161/21MAY - ON SHORT FINAL WITH AUTO THROTTLES OFF BOTH ENGINES WERE AT 40 PERCENT N1 THEN RIGHT ENGINE WENT BACK TO 32 PERCENT N1.  LANDED LAX WITHOUT INCIDENT.  REPLACED THE M644 ELECTRONIC ENGINE CONTROL CARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
